How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10643
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I have latuda nausea.. I was wondering how the effects of

Customer Question

hi! I have latuda nausea.. I was wondering how long the effects of this will last. I just started the medication 5-6 days ago.
JA: OK. The Psychologist will need to help you with this. Please give me a bit more information, so the Psychologist can help you best.
Customer: Ok. I suffer from schizophrenia, endured hallucinations--seeing weird shadow things, and undergoing paranoia and fear. I was hospitalized and put on different medications. Found that olanzapine at a very small dose was effective in helping to numb out the unusual thoughts. But, I lost touch with my cognitive abilities and emotional depth, that I'm only hoping that this Latuda, 3rd generation medication, can help with.
JA: When you start doubting if you are seeing the world in the same way as everyone else it's time to talk to out Expert - or go live on a desert island. Is there anything else important you think the Psychologist should know?
Customer: I think that is very helpful and idyllic, but I am a masters student right now and the sickness is slowing me down and I have to keep up the pace with the other students.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Psychologist about your situation and connect you two.
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. I am very sorry that you are experiencing nausea related to the Latuda, typically this will only last around 4-6 weeks as your body adjusts to the medication. If the nausea is very debilitating than you can ask your doctor about taking an anti-nausea medication like Zofran, or even a benzodiazepine like Ativan or Clonazepam as these can lessen the nausea for you until your body fully adjusts to the Latuda.

Customer: replied 1 year ago.
Thanks! For the medication related Info.
Expert:  Dr. Z replied 1 year ago.

You are most welcome. I wish you all the best and I hope this nausea lessens very soon.

*Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.

Customer: replied 1 year ago.
Hi, can you instruct me on how to be reimbursed for my funds. It said there was a $5 dollar conditional fee. My account is saying that I am charged $26 dollars, this was not part of the agreement nor am I satisfied with the response, though decently helpful, not helpful in terms of what I'm looking for. I am asking for a full refund.
Expert:  Dr. Z replied 1 year ago.

I am sorry that you were not satisfied with my answer. You can contact customer service directly and they will help you with a refund.